# SDR SWAA090565

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 31,640 hours, 18,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 0006241
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B AFT FLAP I/B END DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
